# SDR AALA202405015376

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 58,774 hours, 37,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR BUSTLE IS JAMMED UNABLE TO OPEN THE DOOR. MAINTENANCE ADJUSTED THE R2 DOOR SLIDE COVER / BUSTLE PER AMM 25-62-50.
